MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 10ML SALINE FILL CHINA SP; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 10ML SALINE FILL CHINA SP; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 303537
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.In this mdr, bd columbus, ne has been listed in sections d.3.And g.1.Device(s) manufactured in a facility that does not manufacture devices for the us market.
 
Event or Problem Description
It was reported, syringe 10ml saline fill china sp, foreign matter.The following was provided by the initial reporter: before infusion, the patient planned to perform a flushing tube but found an abnormality at the prefilling connector, a white plastic substance blocking the connector, so it was immediately not used.
 
Event or Problem Description
No additional information provided.
 
Additional Manufacturer Narrative
Since no sample was available for return and no pictures were retained, the defect reported by the customer could not be confirmed.

Brand Name
SYRINGE 10ML SALINE FILL CHINA SP
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25548235
Report Number1911916-2026-00340
Device Sequence Number13446776
Product Code NGT
UDI-Device Identifier30382902976395
UDI-Public(01)30382902976395(17)261111(10)5316858
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303537
Device Lot Number5316858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown